I have personally met this brave lady just a few days ago

Kristina Jakovenko, Ukraine, was diagnosed melanoma stage IV. She had surgery and received chemotherapy that she could not tolerate. Now she is treated with Rigvir.

maxresdefault

C.V.: Please tell us about your symptoms.

K.J.: In August 2010, I noticed a mole on my back that began to increase in size after a vacation in Crimea. It was very hot and sunny and maybe I was not protecting myself enough from the sun. During several days, the mole changed its colour from brown to dark brown and a new spot appeared near the mole. I was just observing the changes but did not go to the doctor. In late spring 2 years later, I got the mole traumatized twice in public transport. The mole started to increase in size again, its boundaries started to be blurred. Then I decided to go to see an oncologist and have it examined.

C.V.: What happened after the appointment with the oncologist?

K.J.: All kind of tests were done and I was quickly sent to the surgeon to remove the mole. After a few days my inguinal lymph nodes started to swell. My mother was told that I had stage IV melanoma, that I could expect to live 6 to 12 months, and that she should not tell me about the diagnosis.

C.V.: How did the situation with treatment develop? When did you started treatment with Rigvir?

K.J.: The oncologist offered palliative chemo- therapy that started in January 2013 but on the 5th week, I got worse: I had high fever for two weeks, and no anti-fever drugs helped. I was very weak and exhausted. I had to stay 4 in bed for several days with hallucinations and no appetite. The disease progressed rapidly. I could feel how my groins started to swell. Due to chemotherapy intolerance, the oncologist stopped it and told me that there was no other option for me. They found liver metastasis but could not offer any treatment. At the time when I received chemotherapy, I had still not been told my diagnosis. I was actively searching for treatment options on the internet and found an article about Rigvir. I contacted the IVC and was quickly there. In February 2013, I received my first Rigvir administration. I improved rapidly. I could sleep better, started to become stronger physically and my appetite was improving.

C.V.: For how long have you received Rigvir treatment and how did you feel; did you have any side effects?

K.J.: I started to feel better already after the first administration. After a few weeks, my subcutaneous metastases started to decrease in size and my movements became easier because the swollen lymph nodes in my groins disappeared. The only thing that has stayed throughout the time is my back pain but it has also become less severe. I can move around and be active. The treatment with Rigvir is still ongoing; I receive it according to schedule. I have never cancelled any administration. I cannot even remember any side effect; the only thing might be mild fever for a few days at the beginning of the treatment. I feel normal again. I can live my life, take care of my girls, go to work and enjoy life.

C.V.: We are happy to hear that you are doing so well. Is there anything else you would like to let the readers know?

K.J.: I want to thank God once again that He gave me this treatment with Rigvir, my wonderful doctors that have been very caring and kind throughout this period. I would also like to thank the girls of the Patient Service who are always positive and have answered all my questions. I wish that more people found out about Rigvir because for me it has been a miracle drug. I have already been alive for 2 years and 7 months thanks to Rigvir.

C.V.: Thank you so much for your time.

K.J.: Thank you.

This interview of Kristina Jakovenko was originaly made and published by “Cancer Virotherapy” ISSN 2256-0920, Volume 1

Khrystyna Yakovenko on YouTube

Another interview on YouTube

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s